# SDR HNAA2025031800188

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 53,506 hours, 51,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI, 5 MINUTES AFTER ENGINE START, FUEL LIKE SMELL IN MID CABIN   FACT  17MAR25  19:48  PHL   RAN BOTH ENGINES FOR APPROX 10 MINUTES. NO UNUSUAL SMELLS NOTED. CAPTAIN ALSO WAS IN CABIN AND NO SMELL REPORTED. OPS CHECK GOOD. ACFT OK FOR SERVICE
